# SDR SWAA2014111934317

- Difficulty date: November 19, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 37,813 hours, 22,018 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90499R3
- Condition: False Activation
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

DIVERSION & DECLARED EMER.  AFT LAVATORY SMOKE ALARM SOUNDED IN FLIGHT.  NO INDICATION OF SMOKE OR FIRE.  PULLED CB.  R & R AFT LAVATORY SMOKE DETECTOR IAW MM.
